MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO RW 26GX1/2"

SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO RW 26GX1/2"
Catalog Number 16-N2605
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that no fluid is released from the needle during injections.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO RW 26GX1/2"
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO
no.658, gaochao road, jiading
shanghai, shanghai 20180 3
CH  201803
MDR Report Key20734854
Report Number1451040-2024-00049
Device Sequence Number18331887
Product Code FMI
UDI-Device Identifier10612479206820
UDI-Public10612479206820
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
Report Date (Section F) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N2605
Device Lot NumberCKDD06-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/31/2024
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/20/2024